I have hair loss on the ends of eyebrows. Is there a growth stimulator available to help the hair to grow back or what can be done to aid in restoring my eyebrows. Very distraught, please help. Don't want to use tattoo
A few conditions that can lead to a a loss of eyebrows:Endocrine Disease/Imbalance ,
Infections, Autoimmune Disorders and Inflammation from “Common Skin Conditions”
like Seborrhea, Psoriasis, Atopic Dermatitis/Eczema, Contact Dermatitis.
Eyebrows can be affected just like any other hair if a medication is known to cause hair loss. Following are a few common causes:
-Antihypertensives: Propranolol, Atenolol, Captopril, Clonidine
-Antidepressants/Psychotics/Emotional Stabilizers: Prozac, Lithium, Haldol, -Amitriptylene, Sinequan (Doxepin), Imipramine
-Seizure Medication: Phenytoin (Dilantin), Phenobarbital, Valproic Acid .
While treating these conditions can reverse hair loss you can use a few products that may help in growth of eye-brow hair- Talika Eyebrow Lipocils Conditioning Gel is a treatment gel (plant extract based) that naturally reshapes the line of the eyebrows to make a woman´s look as expressive a possible. It stimulates their growth and makes them thicker and healthier.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.